# SDR 95ZZZX2080

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6317
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800561612
- Condition: Defective
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CAUSES ROLL CHANNEL FAILURE.  ON IN-FLIGHT TEST, BOX COMPARITOR NR 5 IN AAU LIGHT IS LIT.  ACTUATOR HAS ONLY 1.1 MIL OHM RESISTANCE ON PINS 'C' AND 'D', BOTH PLUGS.
